# SDR 05FDEA03581

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT JAMB DOOR R3 STA 1256 X92 AND Z61 FOUND PLATE IN THE UPPER SECTION OF JAMB CRACK FOR 0.5 INCH LONG.  REPAIRED CRACK IAW SRM 53-50-00 FIG 19 VOL1 FAB PART IAW DETAIL PART TRAVELER N01159.
